| Model Number |
M006L8406960 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, the fiber had no energy when the console's pedal was pushed.A second fiber was opened; however, the same problem was encountered.The procedure was not completed due to this event.There were no patient complications reported.This event is being reported for aborted/canceled procedure with a patient under general anesthesia.
Event or Problem Description
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established; a conclusion code of cause not established was assigned to this investigation.